Open Access
Translator Disclaimer
2013 Bogdanov-Takens Bifurcation of a Delayed Ratio-Dependent Holling-Tanner Predator Prey System
Xia Liu, Yanwei Liu, Jinling Wang
Abstr. Appl. Anal. 2013(SI41): 1-5 (2013). DOI: 10.1155/2013/898015

Abstract

A delayed predator prey system with refuge and constant rate harvesting is discussed by applying the normal form theory of retarded functional differential equations introduced by Faria and Magalhães. The analysis results show that under some conditions the system has a Bogdanov-Takens singularity. A versal unfolding of the system at this singularity is obtained. Our main results illustrate that the delay has an important effect on the dynamical behaviors of the system.

Citation

Download Citation

Xia Liu. Yanwei Liu. Jinling Wang. "Bogdanov-Takens Bifurcation of a Delayed Ratio-Dependent Holling-Tanner Predator Prey System." Abstr. Appl. Anal. 2013 (SI41) 1 - 5, 2013. https://doi.org/10.1155/2013/898015

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095473
MathSciNet: MR3121411
Digital Object Identifier: 10.1155/2013/898015

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top